A Radon-Nikodym theorem for the v-integral.
Journal für die reine und angewandte Mathematik, Tome 259 (1973), pp. 137-146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1973__259_151301,
author = {S.G. Wayment and L. Hatta},
title = {A {Radon-Nikodym} theorem for the v-integral.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {137--146},
year = {1973},
volume = {259},
zbl = {0252.28003},
url = {http://geodesic.mathdoc.fr/item/JRAM_1973__259_151301/}
}
S.G. Wayment; L. Hatta. A Radon-Nikodym theorem for the v-integral.. Journal für die reine und angewandte Mathematik, Tome 259 (1973), pp. 137-146. http://geodesic.mathdoc.fr/item/JRAM_1973__259_151301/